# SDR JGVR20200406001

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N339QS
- Make and model: Cessna 680A
- Aircraft serial: 6800191
- Aircraft time: 10,971 hours, 7,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18 SPOTS OF CORROSION FOUND ON LH AND RH FWD DROPPED AISLE. MECHANICALLY BLENDED 18 SPOTS OF CORROSION ON LH AND RH FWD DROPPED AISLE IAW CESSNA 680 SRM 51-70-02. PERFORMED AN EDDY CURRENT AND ULTRASONIC THICKNESS INSPECTION OF THE 18 BLENDED SPOTS ON THE LH AND RH FWD DROP AISLE. NO CRACK OR CORROSION INDICATIONS WERE FOUND AT THE TIME OF INSPECTION. REPAIRED LEVEL 2 CORROSION BLENDS IN CABIN DROPPED AISLE IAW AQRD ENGINEERING REPAIR ORDER NO.  ERO-966017 REVISION: IR, TITLE: FUSELAGE REPAIR, DATED: 03/27/2020 AND SUPPORTED BY FAA FORM 8110-3 DATED MARCH 27, 2020.
